Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1022–1025 (Mi dan26119)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Asymptotic behavior of the eigenvalues of a linear integral equation with discontinuous kernel

G. M. Mordasova

All-Union Correspondence Power Engineering Institute

Full text: PDF file (401 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 29.09.1961

Citation: G. M. Mordasova, “Asymptotic behavior of the eigenvalues of a linear integral equation with discontinuous kernel”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1022–1025

Citation in format AMSBIB
\Bibitem{Mor62}
\by G.~M.~Mordasova
\paper Asymptotic behavior of the eigenvalues of a linear integral equation with discontinuous kernel
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1022--1025
\mathnet{http://mi.mathnet.ru/dan26119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0146614}
\zmath{https://zbmath.org/?q=an:0116.30604}


Linking options:
  • http://mi.mathnet.ru/eng/dan26119
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1022

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, M. Z. Solomyak, “Asymptotic behavior of the spectrum of weakly polar integral operators”, Math. USSR-Izv., 4:5 (1970), 1151–1168  mathnet  crossref  mathscinet  zmath
    2. B. V. Pal'tsev, “Expansion in eigenfunctions of integral operators of convolution on a finite interval with kernels whose Fourier transforms are rational. “Weakly” nonselfadjoint regular kernels”, Math. USSR-Izv., 6:3 (1972), 587–630  mathnet  crossref  mathscinet  zmath
    3. B. V. Pal'tsev, “Asymptotic behaviour of the spectra of integral convolution operators on a finite interval with homogeneous polar kernels”, Izv. Math., 67:4 (2003), 695–779  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:47
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021